# SDR ASOA2012073002000

- Difficulty date: July 26, 2012
- Submitted: July 30, 2012
- Operation: Air carrier
- Aircraft: N880AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7606
- Aircraft time: 24,241 hours, 22,042 cycles
- Engine: Ge CF343B1
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 718
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 718 FRAME, CRACKED JUST BELOW STRINGER 11 RT.  REMOVED DAMAGE  IAW REO 601R-53-61-193.   PERFORMED LPI CUT LINE IAW NDTM 51-10-08.  NO INDICATIONS NOTED.
